In January I had an RF ablation for my a-fib/a-flutter. The procedure took 8 hours. When I was totally awake in recovery I noticed that I had no feeling in both of my thighs (outside thigh area). The next day the feeling in my right thigh came back, however as of today I still do not have any feeling in the left thigh. The numbness is from the top of the thigh to just above my knee. At first I was told that the numbness was due to the novacaine irritating the nerve or because I had to lay flat for so long, and that in a couple of months I should have all feeling back. It is now 6 months and I have no improvement. Sometimes it feels like my thigh is on fire, and I get the feeling like someone is sticking needles in my thigh. My EP doctors have told me to just give it time, however I am afraid that if I wait too long to do something it will never get better. Can I expect the neuropathy to go away? Is there some kind of medicine I can take that will help? Should I see a neurologist? Thank you in advance for any help you can give me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.